since taking both meds have trouble sleeping, can't breath while lying down.any suggestions?
Ultimately it depends on your body and it reaction to both medications. There are issues with these types of medications. Coadministration of Multaq (dronedarone) and Diltiazen, a calcium channel blocker (CCB) may result in increased plasma concentrations of both drugs.
Caution is advised if dronedarone is coadministered with a CCB. The dosage of the CCB should start low and increased only after ECG verification of good tolerability. Patients should be advised to promptly report potential symptoms of toxicity such as excessive fatigue; edema or swelling of the lower extremities; sudden, unexplained weight gain; fainting; difficulty breathing; chest pain or tightness; bradycardia; arrhythmia; or hypotension as indicated by dizziness, fainting, or orthostasis.
Based on the above, maybe your doctor can back you down on your Diltiazem and the problem may go away. Work with your doc. If (s)he is not willing to listen to you, then it may be time to find a new doctor. Best wishes.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 16 Feb 2010 • 1 answer
Posted 8 Dec 2011 • 1 answer
Atrial Fibrillation - I was just prescribed Multaq for afib after Cardionet results. What have been?
Posted 31 Jan 2015 • 1 answer
Posted 29 Dec 2016 • 1 answer
Posted 12 Feb 2017 • 0 answers